# SDR CALA2013102492363

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 60,344 hours, 7,001 cycles
- Engine: Pwa PW4056
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VERY STRONG VIBRATION ON GEAR RETRACTION IN NOSE.  MAJOR VIBRATION OF MCP MORE THAN NORMAL.  REPLACED LT TIRE ASSEMBLY IAW AMM, TIRE FOUND WORN.  INSPECTED NOSE WHEEL SNUBBER PADS & FOUND TO BE SERVICEABLE.
